Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 585-598    DOI: 10.1007/s10114-016-3456-4
Articles Current Issue| Next Issue| Archive| Adv Search |
Upper (Lower) Monotone Coefficient of a Point in Orlicz Function Spaces
Hong Shi MA, Xin Bo LIU
Department of Mathematics, Harbin Normal University, Harbin 150080, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7